# SDR SWAA2019011428382

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 29,982 hours, 17,940 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 411A2760
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HOOK AND LOOP HOLDING COVER FOR STRAP LOOSE.  R&R HOOK AND LOOP IAW SIP.
